Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 02:35:23 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 621213
  • Total Topics: 46799
  • Online Today: 203
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 181
Total: 185

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Leg discomfort on Reyataz?  (Read 956 times)

0 Members and 1 Guest are viewing this topic.

Offline skecherkid

  • Member
  • Posts: 9
Leg discomfort on Reyataz?
« on: February 22, 2009, 07:20:17 PM »
I started on reyataz/norvir/truvada a month ago and have had no side effects to date.  It's my first time on ARV.  Since yesterday though I have some pain/discomfort in my legs (not feet) basically in my glutes and hamstrings - it feels as if I am doing a painful stretch like touching my toes.  Never had this before, and it is quite annoying.  I am wondering if this could be the ARV???  Anyone have any experience like this?

Offline Peter Staley

  • Member
  • Posts: 1,337
  • Founder & Advisory Editor, AIDSmeds.com
    • AIDSmeds.com
Re: Leg discomfort on Reyataz?
« Reply #1 on: February 23, 2009, 10:43:41 AM »
Kid -- welcome to our forums.  Glad you found us!

I take these meds too, and have never had this effect.  I also haven't heard any other reports (yet) from folks taking these meds that describe sore upper legs/glutes.

Are you taking a statin drug for cholesterol control?

Offline newt

  • Member
  • Posts: 3,869
  • the one and original newt
Re: Leg discomfort on Reyataz?
« Reply #2 on: February 23, 2009, 06:28:06 PM »
perhaps from the tenofovir in the Truvada, tends to pass
"The object is to be a well patient, not a good patient"

Offline a2z

  • Member
  • Posts: 186
Re: Leg discomfort on Reyataz?
« Reply #3 on: February 24, 2009, 10:10:15 AM »
I started on reyataz/norvir/truvada a month ago and have had no side effects to date.  It's my first time on ARV.  Since yesterday though I have some pain/discomfort in my legs (not feet) basically in my glutes and hamstrings - it feels as if I am doing a painful stretch like touching my toes.  Never had this before, and it is quite annoying.  I am wondering if this could be the ARV???  Anyone have any experience like this?


I take the same combination that you do, but all my pain was in my lower leg/feet.

Are you getting enough hydration/potassium? 
Dates are blood draw dates:
09/21/09: CD 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline skecherkid

  • Member
  • Posts: 9
Re: Leg discomfort on Reyataz?
« Reply #4 on: February 24, 2009, 11:18:48 AM »
Thanks for all the responses!  Its great to know others out there.  I don't take statins, but perhaps I am not drinking enough water - I recall my doctor said I needed to drink more (water that is).  Anyway the pain has gone away now - so I am less frazzled about it.  Other than that this combo has been very easy for me so far.  Thanks everyone again!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.